# SDR ASOA201812295005

- Difficulty date: December 29, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 35,674 hours, 25,476 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316353
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27 FWD SEGMENT FS 310.00-333.00, AFT SEGMENT FS. 333.00-349.00 AND STRINGER SPLICE AT FS 333.00 ARE CORRODED. REMOVED AND REPLACED STRINGER 27 FWD SEGMENT PN SH670-31635-3, JOINT PN SH670-32429-3, AND AFT SEGMENT PN SH670-31371-3S IAW SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
